A dichotomy in orbit growth for commuting automorphisms

Miles, R and Ward, T (2010) A dichotomy in orbit growth for commuting automorphisms. Journal of the London Mathematical Society, 81 (3). pp. 715-726. ISSN 0024-6107

Full text not available from this repository.

Abstract

We consider asymptotic orbit-counting problems for certain expansive actions by commuting automorphisms of compact groups. A dichotomy is found between systems with asymptotically more periodic orbits than the topological entropy predicts, and those for which there is no excess of periodic orbits.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 25 Jul 2018 04:28
URI: https://ueaeprints.uea.ac.uk/id/eprint/19754
DOI: 10.1112/jlms/jdq010

Actions (login required)

View Item